MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER
Catalog Number AK-05502
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: catheters in kit will not thread properly and needs to use mutliple kits on one patient.Additional information: the catheter simply won't pass into patients.It's not uncommon for there to be a small amount of resistance as the catheter exits tuoy into patient.No adverse outcomes.Associated complaints 9680794-2024-00035, 9680794-2024-00036, 9680794-2024-00037, 9680794-2024-00038, and 9680794 -2024-00039.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter and epidural needle with no relevant findings.The customer did provide a photo that appears to show a lidstock.However, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that: catheters in kit will not thread properly and needs to use multiple kits on one patient.Additional information: the catheter simply won't pass into patients.It's not uncommon for there to be a small amount of resistance as the catheter exits tuoy into patient.No adverse outcomes.Associated complaints 9680794-2024-00035, 9680794-2024-00036, 9680794-2024-00037, 9680794-2024-00038, 9680794-2024-00034 and 9680794 -2024-00039.

Brand Name
ARROW EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18462637
Report Number9680794-2024-00034
Device Sequence Number14224932
Product Code BSO
UDI-Device Identifier60801902005139
UDI-Public60801902005139
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2025
Device Catalogue NumberAK-05502
Device Lot Number33F23E0562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown